Alert archive / Montana / High Wind Watches in 2012
High Wind Watch 38, NWS Great Falls, MT
NWS Great Falls, MT issued this high wind watch at Nov 28, 2012, 3:29 AM MST. It took effect at Nov 29, 2012, 6:00 PM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 28, 2012, 3:29 AM MST (10:29 UTC)
- In effect from
- Nov 29, 2012, 6:00 PM MST
- Expired
- Nov 29, 2012, 1:56 PM MST
- In force
- Issued by
- NWS Great Falls, MT
The text
As transmitted, in the capitals the NWS used until 2016.
216 WWUS75 KTFX 281029 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 329 AM MST WED NOV 28 2012 MTZ009-048-282300- /O.NEW.KTFX.HW.A.0038.121130T0400Z-121201T0100Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CHOTEAU 329 AM MST WED NOV 28 2012 ...HIGH WIND WATCH IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY AFTERNOON. * TIMING AND MAIN IMPACT: WINDS WILL INCREASE ALONG THE ROCKY MOUNTAIN FRONT THROUGH THE DAY ON THURSDAY AND ARE EXPECTED TO BECOME STRONG AND GUSTY THURSDAY NIGHT. THESE WINDS WILL CONTINUE THROUGH THE DAY ON FRIDAY BEFORE DIMINISHING. HIGH WINDS COULD CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. * WINDS: SOUTHWEST WIND 30 TO 45 MPH WITH GUSTS UP TO 70 MPH ARE POSSIBLE. EVENT STRONGER GUSTS COULD OCCUR THROUGH FAVORED CANYONS AND PASSES. * OTHER IMPACTS: THE COMBINATION OF GUSTY WINDS AND SNOW IN THE MOUNTAINS MAY CREATE AREAS OF BLOWING SNOW WITH VISIBILITIES THROUGH MARIAS PASS * LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS PASS * TO SEE A GRAPHICAL REPRESENTATION OF THIS HIGHLIGHT PLEASE VISIT: WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
4 follow-up statements
329 WWUS75 KTFX 282048 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 148 PM MST WED NOV 28 2012 MTZ009-048-291300- /O.CON.KTFX.HW.A.0038.121130T0400Z-121201T0100Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CHOTEAU 148 PM MST WED NOV 28 2012 ...HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY AFTERNOON... A HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY AFTERNOON. * TIMING AND MAIN IMPACT: WINDS WILL INCREASE ALONG THE ROCKY MOUNTAIN FRONT THROUGH THE DAY ON THURSDAY AND ARE EXPECTED TO BECOME STRONG AND GUSTY THURSDAY NIGHT. THESE WINDS WILL CONTINUE THROUGH THE DAY ON FRIDAY BEFORE DIMINISHING. HIGH WINDS COULD CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. * WINDS: SOUTHWEST WIND 30 TO 45 MPH WITH GUSTS UP TO 70 MPH ARE POSSIBLE. EVENT STRONGER GUSTS COULD OCCUR THROUGH FAVORED CANYONS AND PASSES. * OTHER IMPACTS: THE COMBINATION OF GUSTY WINDS AND SNOW IN THE MOUNTAINS MAY CREATE AREAS OF BLOWING SNOW WITH VISIBILITIES THROUGH MARIAS PASS * LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS PASS * TO SEE A GRAPHICAL REPRESENTATION OF THIS HIGHLIGHT PLEASE VISIT: WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
819 WWUS75 KTFX 282311 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 411 PM MST WED NOV 28 2012 MTZ009-048-291300- /O.CON.KTFX.HW.A.0038.121130T0400Z-121201T0100Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CHOTEAU 411 PM MST WED NOV 28 2012 ...HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY AFTERNOON... A HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY AFTERNOON FOR THE ROCKY MOUNTAIN FRONT. * TIMING AND MAIN IMPACT: WINDS WILL INCREASE ALONG THE ROCKY MOUNTAIN FRONT THROUGH THE DAY ON THURSDAY AND ARE EXPECTED TO BECOME STRONG AND GUSTY THURSDAY NIGHT. THESE WINDS WILL CONTINUE THROUGH THE DAY ON FRIDAY BEFORE DIMINISHING. HIGH WINDS COULD CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. * WINDS: SOUTHWEST WIND 30 TO 45 MPH WITH GUSTS UP TO 70 MPH ARE POSSIBLE. EVEN STRONGER GUSTS COULD OCCUR THROUGH FAVORED CANYONS AND PASSES. * OTHER IMPACTS: THE COMBINATION OF GUSTY WINDS AND SNOW IN THE MOUNTAINS MAY CREATE AREAS OF BLOWING SNOW WITH REDUCED VISIBILITIES THROUGH MARIAS PASS. * LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS PASS. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HIGHLIGHT PLEASE VISIT: WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
009 WWUS75 KTFX 291033 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 333 AM MST THU NOV 29 2012 MTZ009-292300- /O.UPG.KTFX.HW.A.0038.121130T0400Z-121201T0100Z/ /O.NEW.KTFX.HW.W.0045.121130T0100Z-121130T1800Z/ NORTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS 333 AM MST THU NOV 29 2012 ...HIGH WIND WARNING IN EFFECT FROM 6 PM THIS EVENING TO 11 AM MST FRIDAY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 11 AM MST FRIDAY. THE HIGH WIND WATCH HAS BEEN REPLACED BY THIS WARNING. * TIMING AND MAIN IMPACT: WINDS WILL INCREASE ALONG THE ROCKY MOUNTAIN FRONT...BECOMING STRONG AND GUSTY THIS EVENING. THE STRONG WINDS WILL CONTINUE THROUGH LATE FRIDAY MORNING BEFORE DIMINISHING. HIGH WINDS COULD CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. * WINDS: SOUTHWEST WIND 30 TO 45 MPH WITH GUSTS UP TO 70 MPH ARE EXPECTED. STRONGER GUSTS ARE POSSIBLE THROUGH FAVORED CANYONS AND PASSES. * OTHER IMPACTS: THE COMBINATION OF GUSTY WINDS AND SNOW IN THE MOUNTAINS WILL LIKELY CREATE AREAS OF BLOWING SNOW WITH REDUCED VISIBILITIES THROUGH MARIAS PASS. * LOCATIONS AFFECTED INCLUDE: BROWNING...MARIAS PASS. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HIGHLIGHT PLEASE VISIT: WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ048-292300- /O.EXT.KTFX.HW.A.0038.121130T0100Z-121130T1800Z/ SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...CHOTEAU 333 AM MST THU NOV 29 2012 ...HIGH WIND WATCH NOW IN EFFECT FROM THIS EVENING THROUGH FRIDAY MORNING... THE HIGH WIND WATCH IS NOW IN EFFECT FROM THIS EVENING THROUGH FRIDAY MORNING. * TIMING AND MAIN IMPACT: WINDS WILL INCREASE ALONG THE ROCKY MOUNTAIN FRONT TODAY AND ARE EXPECTED TO BECOME STRONG AND GUSTY THIS EVENING. THESE WINDS WILL CONTINUE THROUGH LATE FRIDAY MORNING BEFORE DIMINISHING. HIGH WINDS COULD CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. * WINDS: SOUTHWEST WIND 30 TO 45 MPH WITH GUSTS UP TO 70 MPH ARE POSSIBLE. EVEN STRONGER GUSTS COULD OCCUR THROUGH FAVORED CANYONS AND PASSES. * LOCATIONS AFFECTED INCLUDE: CHOTEAU. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HIGHLIGHT PLEASE VISIT: WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
127 WWUS75 KTFX 292056 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 156 PM MST THU NOV 29 2012 MTZ048-292200- /O.CAN.KTFX.HW.A.0038.121130T0100Z-121130T1800Z/ SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...CHOTEAU 156 PM MST THU NOV 29 2012 ...HIGH WIND WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE HIGH WIND WATCH. HIGH WINDS ARE NO LONGER LIKELY. $$ MTZ015-301300- /O.EXB.KTFX.HW.W.0045.121129T2056Z-121201T0000Z/ MADISON- INCLUDING THE FOLLOWING LOCATIONS...NORRIS HILL 156 PM MST THU NOV 29 2012 ...HIGH WIND WARNING FOR THE NORRIS HILL AREA IN EFFECT UNTIL 5 PM MST FRIDAY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING FOR THE NORRIS HILL AREA...WHICH IS IN EFFECT UNTIL 5 PM MST FRIDAY. * TIMING AND MAIN IMPACT: STRONG WINDS WILL CONTINUE THROUGH FRIDAY BUT COULD DIMINISH AT TIMES. HIGH WINDS COULD CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. * WINDS: SOUTHWEST WIND 25 TO 40 MPH WITH GUSTS UP TO 60 MPH ARE EXPECTED. * LOCATIONS AFFECTED INCLUDE: NORRIS HILL. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HIGHLIGHT PLEASE VISIT: WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ009-301300- /O.CON.KTFX.HW.W.0045.121130T0100Z-121130T1800Z/ NORTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS 156 PM MST THU NOV 29 2012 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 11 AM MST FRIDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 11 AM MST FRIDAY. * TIMING AND MAIN IMPACT: WINDS WILL INCREASE ALONG THE ROCKY MOUNTAIN FRONT...BECOMING STRONG AND GUSTY THIS EVENING. THE STRONG WINDS WILL CONTINUE THROUGH LATE FRIDAY MORNING BEFORE DIMINISHING. HIGH WINDS COULD CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. * WINDS: SOUTHWEST WIND 25 TO 40 MPH WITH GUSTS UP TO 60 MPH ARE EXPECTED. STRONGER GUSTS ARE POSSIBLE THROUGH FAVORED CANYONS AND PASSES. * OTHER IMPACTS: THE COMBINATION OF GUSTY WINDS AND SNOW IN THE MOUNTAINS WILL LIKELY CREATE AREAS OF BLOWING SNOW WITH REDUCED VISIBILITIES THROUGH MARIAS PASS. * LOCATIONS AFFECTED INCLUDE: BROWNING...MARIAS PASS. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HIGHLIGHT PLEASE VISIT: WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this high wind watch went out at Nov 27, 10:26 PM MST, 5 hours 3 minutes earlier.
Area forecast discussion, Nov 27, 10:26 PM MST, 5 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 1026 PM MST TUE NOV 27 2012 UPDATED AVIATION DISCUSSION .UPDATE... THE REGION WILL REMAIN UNDERNEATH THE INFLUENCE OF A HIGH PRESSURE RIDGE TONIGHT ALTHOUGH THE NORTHEASTERN ZONES WILL STAY ON THE COLD SIDE OF A COLD FRONT. WARM ADVECTION DURING THE PAST 24 HOURS SHOULD ALLOW FOR SOME WARMER OVER NIGHT LOW TEMPS. CURRENT TEMPS ARE ALSO RUNNING WARMER THAN LAST NIGHT SO WILL RAISE TEMPS ACROSS CENTRAL AND SOUTHWEST MONTANA. FAIRLY HIGH DEW POINTS REMAIN OVER THE NORTHEAST ZONES AND HAVE INCREASED AREA COVERED BY FOG AFTER MIDNIGHT. ZELZER && .AVIATION... UPDATED 0000Z. A RIDGE HIGH PRESSURE ALOFT OVER THE NORTHERN ROCKIES WILL MAINTAIN A DRY W-NW FLOW ALOFT OVER THE REGION THROUGH THE NEXT 24 HRS WITH SCATTERED TO BROKEN HIGH CLOUD-COVER PERSISTING. POTENTIAL FOR FOG DEVELOPMENT TONIGHT STILL EXISTS ALONG THE MILK RIVER VALLEY INCLUDING THE KHVR TERMINAL. OTHERWISE...VFR CONDITIONS WILL PREVAIL. A WEAK CANADIAN FRONTAL BOUNDARY WILL PUSH SOUTH ACROSS THE BORDER WEDNESDAY MORNING...POTENTIALLY PUSHING AS FAR SOUTH AS KGTF TO KLWT BY WEDNESDAY AFTERNOON. MAIN IMPACT FROM THIS FEATURE WILL BE A WIND SHIFT TO NORTH OR NORTHEAST WINDS...HOWEVER SOME LOW CLOUDS ARE ALSO POSSIBLE FURTHER NORTH NEAR THE KCTB AND KHVR TERMINALS. HOENISCH && .PREV DISCUSSION... /ISSUED 410 PM MST TUE NOV 27 2012/ TONIGHT THROUGH THURSDAY...THE AXIS OF THE UPPER LEVEL RIDGE OF HIGH PRESSURE WILL SHIFT FROM THE PACIFIC NORTHWEST TO THE NORTHERN ROCKIES BY WEDNESDAY AFTERNOON...KEEPING THE TFX CWA DRY BUT WITH PERSISTENT HIGH CLOUDINESS THROUGH THAT PERIOD. THE SURFACE FRONTAL BOUNDARY NORTHEAST OF A CUT BANK-TO-LEWISTOWN LINE SEPARATES THE COOLER AIRMASS (NORTHEAST OF THE BOUNDARY) FROM THE MILDER AIRMASS. AM EXPECTING RIVER VALLEY FOG DEVELOPMENT IN THIS COOLER AIRMASS...SIMILAR TO LAST NIGHT. WILL NEED TO MONITOR THE SITUATION FOR A POSSIBLE DENSE FOG ADVISORY. THE BOUNDARY WILL SAG SOUTH A BIT ALONG THE EAST SLOPES OF THE ROCKIES LATE TONIGHT (INCLUDING THE CUT BANK AREA)...WHICH SHOULD ALLOW COOLER AIR TO MOVE INTO THAT AREA FOR THURSDAY...ALONG WITH PATCHY FOG IN THE MARIAS RIVER VALLEY WEDNESDAY MORNING. SOUTHWEST OF THIS BOUNDARY...TEMPERATURES ON WEDNESDAY WILL BE ABOUT 10 DEGREES WARMER THAN NORMAL. FOR WEDNESDAY NIGHT...A SHORTWAVE TROUGH WILL MOVE THROUGH THE RIDGE AND BRING PRECIPITATION MAINLY TO THE MOUNTAINS OF WESTERN AND SOUTHWEST MONTANA. SNOW LEVELS WILL REMAIN FAIRLY HIGH...LIMITING ACCUMULATING SNOWFALL TO THE MOUNTAIN PEAKS. RAIN FALLING ON SNOWPACK MAY CAUSE RIVERS/STREAMS ALONG THE EAST SLOPES TO RISE SOMEWHAT...SO THIS SITUATION WILL NEED TO BE MONITORED. PRECIPITATION IS GENERALLY NOT EXPECTED OVER THE PLAINS. HOWEVER...WARMER AIR AT MID LEVELS MOVING OVER THE COOLER AIRMASS MAY CAUSE LIGHT DRIZZLE/FREEZING DRIZZLE IN THE NORTHEASTERN PORTION OF THE CWA...SO HAVE ADDED A SLIGHT CHANCE OF THIS FOR THERE. THE SHORTWAVE WILL EXIT THE AREA QUICKLY ON THURSDAY FOR A DECREASING CHANCE OF PRECIPITATION. THE PASSAGE OF THIS SHORTWAVE WILL ALSO HELP NUDGE THE FRONTAL BOUNDARY NORTHEAST AND CONSEQUENTLY SPREAD BREEZY SOUTHWEST WINDS AND MORE OF THE MILDER AIRMASS NORTHEAST AS WELL. COULSTON THURSDAY NIGHT THROUGH TUESDAY...AN UPPER LEVEL DISTURBANCE WILL CONTINUE TO MOVE THROUGH THE REGION FROM THURSDAY NIGHT INTO SATURDAY MORNING. THE BEST CHANCES FOR PRECIPITATION WILL BE IN THE MOUNTAINS...BUT ISOLATED CHANCES FOR SHOWERS WILL BE POSSIBLE AT LOWER ELEVATIONS AS THIS SYSTEM MOVES THROUGH. ON SUNDAY...THINGS BECOME A BIT TRICKY...AS THE ECMWF MODEL IS FAIRLY WET...WHILE THE OZ GFS IS FAIRLY DRY. HOWEVER...THE LATEST 6Z GFS IS LEANING MORE TOWARDS THE WETTER OZ ECMWF. THEREFORE...MOST AREAS HAVE AT LEAST A SMALL CHANCE FOR A SHOWER...WITH AGAIN SLIGHTLY HIGHER POPS IN THE MOUNTAINS. FOR NEXT MONDAY INTO TUESDAY...EXPECT A FAIRLY STRONG UPPER LEVEL RIDGE OF HIGH PRESSURE TO BUILD OVER THE REGION. THUS THE CHANCES FOR PRECIPITATION ARE QUITE LOW OVER THE PLAINS...WITH A PASSING SHOWER NOT COMPLETELY RULED OUT FOR MOUNTAIN LOCATIONS... ESPECIALLY OVER THE WESTERN MOUNTAINS. IN TERMS OF TEMPERATURES... ALL MODELS CONTINUE TO PROG HIGH TEMPERATURES IN THE UPPER 40S TO MID 50S FOR MUCH OF THE EXTENDED. I HAVE LEANED THAT WAY...BUT WOULD NOT BE SURPRISED IF I AM A TOUCH TO WARM...AS THE DAYS KEEP GETTING SHORTER/LOWER SUN ANGLE...SO IT IS HARDER TO WARM UP...EVEN WITH BARE GROUND AT SOME LOWER ELEVATION LOCATIONS. EVEN SO...WITH AFTERNOON TEMPERATURES AT LEAST EXPECTED TO BE IN THE MID 40S AT LOWER ELEVATIONS FOR THE FIRST WEEK OF DECEMBER...IT WOULD STILL BE QUITE A BIT ABOVE NORMAL FOR MANY LOCATIONS. BRUSDA && .PRELIMINARY POINT TEMPS/POPS... GTF 34 47 31 50 / 0 0 10 10 CTB 25 38 19 46 / 0 0 10 10 HLN 22 45 27 47 / 0 0 20 10 BZN 20 47 25 48 / 0 0 20 10 WEY 14 40 22 38 / 0 0 30 20 DLN 27 47 30 48 / 0 0 20 10 HVR 10 32 13 36 / 0 0 20 20 LWT 22 47 24 48 / 0 0 10 10 && .TFX WATCHES/WARNINGS/ADVISORIES... NONE. && WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Nov 27, 2:55 PM MST, 12 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE GREAT FALLS MT 255 PM MST TUE NOV 27 2012 MTZ010-011-013-044>047-051-281300- EASTERN GLACIER-HILL-CHOUTEAU-TOOLE-LIBERTY-EASTERN PONDERA- BLAINE-FERGUS- 255 PM MST TUE NOV 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA AND NORTH CENTRAL MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT PATCHY FREEZING FOG WILL LIKELY REDEVELOP IN THE MILK AND MISSOURI RIVER VALLEYS TONIGHT...AND THEN SPREAD INTO THE MARIAS RIVER VALLEY BY WEDNESDAY MORNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE FOG WILL LIKELY DIMINISH BY LATE WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MTZ008-009-012-014-015-048>050-052>055-281300- BEAVERHEAD-NORTHERN ROCKY MOUNTAIN FRONT-CASCADE- CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON- SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-JUDITH BASIN- JEFFERSON-BROADWATER-MEAGHER-GALLATIN- 255 PM MST TUE NOV 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Nov 27, 11:21 PM MST, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1121 PM MST TUE NOV 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1049 PM NON-TSTM WND GST 1 E EAST GLACIER PARK 48.45N 113.19W
11/27/2012 M58 MPH GLACIER MT DEPT OF HIGHWAYS
58 MPH WIND GUST AT THE DOT SENSOR JUST EAST OF EAST
GLACIER PARK.
&&
BRUSDALocal storm report, Nov 27, 11:22 PM MST, 4 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GREAT FALLS MT
1122 PM MST TUE NOV 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0849 PM NON-TSTM WND GST 1 E EAST GLACIER PARK 48.45N 113.19W
11/27/2012 M58 MPH GLACIER MT DEPT OF HIGHWAYS
58 MPH WIND GUST AT THE DOT SENSOR JUST EAST OF EAST
GLACIER PARK.
&&
CORRECTED EVENT TIME
BRUSDALocal storm report, Nov 27, 11:23 PM MST, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1123 PM MST TUE NOV 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM NON-TSTM WND GST 8 SE EAST GLACIER PARK 48.37N 113.10W
11/27/2012 M61 MPH GLACIER MT MESONET
61 MPH WND GUST AT THE DEEP CREEK RAWS LOCATION. TIME
OF EVENT IS ESTIMATED.
&&
BRUSDALocal storm report, Nov 28, 1:19 AM MST, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
119 AM MST WED NOV 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM NON-TSTM WND GST 8 SE EAST GLACIER PARK 48.37N 113.10W
11/27/2012 M63 MPH GLACIER MT MESONET
63 MPH WIND GUST AT THE DEEP CREEK RAWS LOCATION. TIME
OF EVENT IS ESTIMATED.
&&
BRUSDALocal storm report, Nov 28, 3:22 AM MST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GREAT FALLS MT
322 AM MST WED NOV 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0849 PM NON-TSTM WND GST 1 E EAST GLACIER PARK 48.45N 113.19W
11/27/2012 M58 MPH GLACIER MT DEPT OF HIGHWAYS
58 MPH WIND GUST AT THE DOT SENSOR JUST EAST OF EAST
GLACIER PARK.
0957 PM NON-TSTM WND GST 1 E EAST GLACIER PARK 48.45N 113.19W
11/27/2012 M62 MPH GLACIER MT DEPT OF HIGHWAYS
62 MPH WIND GUST AT THE DOT SENSOR JUST EAST OF EAST
GLACIER PARK.
1000 PM NON-TSTM WND GST 8 SE EAST GLACIER PARK 48.37N 113.10W
11/27/2012 M61 MPH GLACIER MT MESONET
61 MPH WND GUST AT THE DEEP CREEK RAWS LOCATION. TIME
OF EVENT IS ESTIMATED.
1100 PM NON-TSTM WND GST 8 SE EAST GLACIER PARK 48.37N 113.10W
11/27/2012 M63 MPH GLACIER MT MESONET
63 MPH WIND GUST AT THE DEEP CREEK RAWS LOCATION. TIME
OF EVENT IS ESTIMATED.
&&
BRUSDANearby
High Wind Watches in Montana, 2012Every high wind watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.